# SDR AALA20090605TUL04

- Difficulty date: June 3, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 45,639 hours, 24,242 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Casting
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SPOILER CASTING CRACKED ON INBOARD SIDE AT ACTUATOR FORWARD MOUNT (LEFT WING).  REMOVED AND REPLACED GROUND SPOILER FITTING PER SRM 51-01-00.
